Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Oscillatory convection in rotating spherical shells: low Prandtl number and non-slip boundary conditions

Autor
Garcia, F.; Sanchez, J.; Dormy, E.; Net, M.
Tipus d'activitat
Article en revista
Revista
SIAM journal on applied mathematics
Data de publicació
2015-10-01
Volum
14
Número
4
Pàgina inicial
1787
Pàgina final
1807
DOI
https://doi.org/10.1137/15M100729X Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/82104 Obrir en finestra nova
URL
http://epubs.siam.org/doi/pdf/10.1137/15M100729X Obrir en finestra nova
Resum
A five-degree model, which reproduces faithfully the sequence of bifurcations and the type of solutions found through numerical simulations of the three-dimensional Boussinesq thermal convection equations in rotating spherical shells with fixed azimuthal symmetry, is derived. A low Prandtl number fluid of s=0. 1 subject to radial gravity, filling a shell of radius ratio ¿=0.35, differentially heated, and with non-slip boundary conditions, is considered. Periodic, quasi-periodic, and temporal c...
Citació
Garcia, F., Sanchez, J., Dormy, E., Net, M. Oscillatory convection in rotating spherical shells: low Prandtl number and non-slip boundary conditions. "SIAM journal on applied mathematics", 01 Octubre 2015, vol. 14, núm. 4, p. 1787-1807.
Paraules clau
low-dimensional model, modulated wave solutions, period doubling, rotating flows, spherical geometry, thermal convection
Grup de recerca
DF - Dinàmica de Fluids: formació d'estructures i aplicacions geofísiques

Participants

Arxius